# SDR DALA2021111006921

- Difficulty date: November 5, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N359DN
- Make and model: Airbus A321-211
- Aircraft serial: 8370
- Aircraft time: 8,664 hours, 3,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMOC TRACKING FOR ER/A 595293-14 REV ORIGINAL. REPAIR APPROVAL IS LIMITED TO 3,100 FLIGHT CYCLES OR 6,300 FLIGHT HOURS WHICHEVER OCCURS FIRST FROM SECTION I OF ER/A 595293-14 REV ORIGINAL ACCOMPLISHMENT. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. REFERENCE ALI TASK 532165-01-3 AND AD 2017-22 -03. ASSOCIATED ER/A 14-595293 ADDED FOR AC 3059. (LP# 2007935)
